REAL

Items where Author is "Faria, Teresa"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Faria, Teresa (2018) Permanence for a class of non-autonomous delay differential systems. Electronic Journal of Qualitative Theory of Differential Equations, 2018 (49). pp. 1-15. ISSN 1417-3875

Caetano, Diogo and Faria, Teresa (2017) Stability and attractivity for Nicholson systems with time-dependent delays. Electronic Journal of Qualitative Theory of Differential Equations, 2017 (63). pp. 1-19. ISSN 1417-3875

Faria, Teresa and Oliveira, José (2016) A note on stability of impulsive scalar delay differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (69). pp. 1-14. ISSN 1417-3875

This list was generated on Tue Sep 29 17:15:24 2020 CEST.